# SDR ASOA2012103102411

- Difficulty date: October 20, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 27,091 hours, 19,831 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EQUIPMENT BAY FLOOR IS CRACKED.  COMPLIED WITH EC/TC REO 670-53-11-509 & GENERIC REO 670-53-11-509 REV--.  FOUND TO BE SATISFACTORY.
